Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
sage

is this initial breakout?

my skin got worse from day one of taking accutane, im at day 8 and still gettin worse. is this normal, i hear so many people saying they got better at the start or whatever. i will be in a pitiful heap if it somehow just makes my skin infinitely worse the whole course. :(

Share this post


Link to post
Share on other sites

The breakout will probably get worse. Accutane does not work instantly, so your skin getting worse from day one was just coincidence. sorry.

Share this post


Link to post
Share on other sites

damn you bearer of bad news.

yeah i think it might have something to do with going from good facewashes and vitamin supplements, which kept my skin fairly nice and dry, to nothing but crap cetaphil wash/moisturiser. also the cetaphil ive used i have had for like 2 years, its still within expiry date but its moved house and been on all sorts of adventures, maybe its gone rancid. smells like a bag of asses, i thought that was just how it is though.

anyways, thanks for the response guys.

Share this post


Link to post
Share on other sites

damn you bearer of bad news.

yeah i think it might have something to do with going from good facewashes and vitamin supplements, which kept my skin fairly nice and dry, to nothing but crap cetaphil wash/moisturiser. also the cetaphil ive used i have had for like 2 years, its still within expiry date but its moved house and been on all sorts of adventures, maybe its gone rancid. smells like a bag of asses, i thought that was just how it is though.

anyways, thanks for the response guys.

I agree with you. I think the initial breakout isn't caused much by the accutane medication, rather it's from not using the previous medication (topical cream in my case).

Share this post


Link to post
Share on other sites

Sage,

Just wondering how you are doing. Hope things are going well with your treatment. Drop in to update us. Best of luck!!

Ang

Share this post


Link to post
Share on other sites

i think the breakout depends on each person

some people dont get one at all

urs might we a small breakout sage

hang in there brotheR!

Share this post


Link to post
Share on other sites

Accutane is a great drug, but not a miracle.

You may have worse skin for weeks and months, but in the end, if you follow all the rules, you should be clear, or at least much clearer.

Of course, your skin can be better from day 1 to the end as well.

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes


×